# SDR A6WA201543004

- Difficulty date: August 19, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R31049116
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OF THE E & E BAY DOOR SURROUND STRUCTURE HAS SEVERAL CORROSION SPOTS ON BOTH THE INBD & OTBD SIDES.  R & R INTERCOSTAL AT E & E BAY DOOR RT SURROUND STRUCTURE IAW SRM 51-42-06 & 51-42-21.
